# SDR 2001UALA00369

- Difficulty date: March 29, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Aircraft time: 53,891 hours, 40,566 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREAS AT KEEL BEAM STA 680 AND STA 708.  REPLACES FASTENERS AT DAMAGED AREAS.  MAJOR REPAIR ACCOMPLISHED.
